EconPapers    
Economics at your fingertips  
 

Stochastic Differential Equations in $$L^{p}$$ L p -Spaces

Christos Floros (), Konstantinos Gkillas and Christos Kountzakis
Additional contact information
Christos Floros: Hellenic Mediterranean University
Konstantinos Gkillas: Hellenic Mediterranean University
Christos Kountzakis: University of the Aegean

A chapter in Operational Research Methods in Business, Finance and Economics, 2023, pp 1-6 from Springer

Abstract: Abstract In the present paper, we do provide more specific results on stochastic integration and stochastic differential equations on $$L^{p}$$ L p -spaces. We also may obtain the existence and uniqueness of strong solutions to these stochastic differential equations. These results are actually extensions of equivalent results on Brownian stochastic differential calculus. Their applications are related to financial markets’ structure, since this structure includes both investment and claim payments on insurance contracts.

Keywords: Partially ordered linear spaces; Stochastic integration; Stochastic differential equations; Applications in finance and actuarial science; 46A40; 44B40; 60H05; 60H10; 91G15 (search for similar items in EconPapers)
Date: 2023
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnopch:978-3-031-31241-0_1

Ordering information: This item can be ordered from
http://www.springer.com/9783031312410

DOI: 10.1007/978-3-031-31241-0_1

Access Statistics for this chapter

More chapters in Lecture Notes in Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnopch:978-3-031-31241-0_1